# SDR CALA9800862

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6165438
- Condition: Damaged
- Location: Bs 383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP AIRPHONE REPAIR AT STA 383 BETWEEN L 30 AND L 29.  INSTALLED DOUBLER PER SRM 53-04 FIG 38.
